# SDR AALA201906049037

- Difficulty date: May 5, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 58.5 INBOARD FROM RIB 10 AND 6.3 IN. FROM TRAILING EDGE ON RH HORIZONTAL STABILIZER (1 EA) (L = 4 IN. W = 1.3 IN). REPAIRED UPPER SKIN ON RH ELEVATOR HORIZONTAL STABILIZER IAW SRM A321 55-21-11-300-005.
